References of "Nourdin, Ivan 50002770"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailDensity formula and concentration inequalities with Malliavin calculus
Nourdin, Ivan UL; Viens, Frederi

in Electronic Journal of Probability (2009), 14

Detailed reference viewed: 91 (4 UL)
Full Text
Peer Reviewed
See detailStein's method and exact Berry-Esseen asymptotics for functionals of Gaussian fields
Nourdin, Ivan UL; Peccati, Giovanni UL

in Annals of Probability (2009), 37(6), 2231--2261

Detailed reference viewed: 155 (1 UL)
Full Text
Peer Reviewed
See detailNoncentral convergence of multiple integrals
Nourdin, Ivan UL; Peccati, Giovanni UL

in Annals of Probability (2009), 37(4), 1412--1426

Detailed reference viewed: 156 (3 UL)
Full Text
Peer Reviewed
See detailExact confidence intervals for the Hurst parameter of a fractional Brownian motion
Breton, Jean-Christophe; Nourdin, Ivan UL; Peccati, Giovanni UL

in Electronic Journal of Statistics (2009), 3

Detailed reference viewed: 137 (2 UL)
Full Text
Peer Reviewed
See detailStein's method on Wiener chaos
Nourdin, Ivan UL; Peccati, Giovanni UL

in Probab. Theory Related Fields (2009), 145(1-2), 75--118

Detailed reference viewed: 139 (4 UL)
Full Text
Peer Reviewed
See detailSecond order Poincaré inequalities and CLTs on Wiener space
Nourdin, Ivan UL; Peccati, Giovanni UL; Reinert, Gesine

in Journal of Functional Analysis (2009), 257(2), 593--609

Detailed reference viewed: 137 (2 UL)
Full Text
Peer Reviewed
See detailAsymptotic behavior of certain weighted quadratic and cubic variations of fractional Brownian motion
Nourdin, Ivan UL

in Annals of Probability (2008), 36(6), 2159-2175

Detailed reference viewed: 30 (3 UL)
Full Text
Peer Reviewed
See detailAsymptotic expansions at any time for fractional scalar SDEs of Hurst index H>1/2
Darses, Sébastien; Nourdin, Ivan UL

in Bernoulli (2008), 14(3), 822-837

Detailed reference viewed: 29 (1 UL)
Full Text
Peer Reviewed
See detailOptimal control for rough differential equations
Mazliak, Laurent; Nourdin, Ivan UL

in Stochastics & Dynamics (2008), 8(1), 23-33

Detailed reference viewed: 85 (1 UL)
Full Text
Peer Reviewed
See detailStochastic volatility: approximation and goodness-of-fit test
Gradinaru, Mihai; Nourdin, Ivan UL

in Probability and Mathematical Statistics (2008), 28(1), 1-19

Detailed reference viewed: 39 (1 UL)
Full Text
Peer Reviewed
See detailError bounds on the non-normal approximation of Hermite power variations of fractional Brownian motion
Breton, Jean-Christophe; Nourdin, Ivan UL

in Electronic Communications in Probability (2008), 13

Detailed reference viewed: 85 (1 UL)
Full Text
Peer Reviewed
See detailExact rate of convergence of some approximation schemes associated to SDEs driven by a fractional Brownian motion
Neuenkirch, Andreas; Nourdin, Ivan UL

in Journal of Theoretical Probability (2008), 20(4), 871-899

Detailed reference viewed: 77 (6 UL)
Full Text
Peer Reviewed
See detailDelay equations driven by rough paths
Neuenkirch, Andreas; Nourdin, Ivan UL; Tindel, Samy

in Electronic Journal of Probability (2008), 13

Detailed reference viewed: 82 (1 UL)
Full Text
Peer Reviewed
See detailA simple theory for the study of SDEs driven by a fractional Brownian motion, in dimension one
Nourdin, Ivan UL

in Lecture notes in Mathematics (2008)

Detailed reference viewed: 90 (1 UL)
Peer Reviewed
See detailWeighted power variations of iterated Brownian motion
Nourdin, Ivan UL; Peccati, Giovanni UL

in Electronic Journal of Probability (2008), 13

Detailed reference viewed: 116 (1 UL)
Full Text
Peer Reviewed
See detailStochastic derivatives for fractional diffusions
Darses, Sébastien; Nourdin, Ivan UL

in Annals of Probability (2007), 35(5), 1998-2020

Detailed reference viewed: 75 (7 UL)
Full Text
Peer Reviewed
See detailDynamical properties and characterization of gradient drift diffusions
Darses, Sébastien; Nourdin, Ivan UL

in Electronic Communications in Probability (2007), 12

Detailed reference viewed: 72 (1 UL)
Full Text
Peer Reviewed
See detailCorrecting Newton-Cotes integrals by Lévy areas
Nourdin, Ivan UL; Simon, Thomas

in Bernoulli (2007), 13(3), 695-711

Detailed reference viewed: 81 (2 UL)
Full Text
Peer Reviewed
See detailSome linear fractional stochastic equations
Nourdin, Ivan UL; Tudor, Ciprian

in Stochastics : An International Journal of Probability & Stochastic Processes (2006), 78(2), 51-65

Detailed reference viewed: 88 (1 UL)
Full Text
Peer Reviewed
See detailOn the absolute continuity of one-dimensional SDEs driven by a fractional Brownian motion
Nourdin, Ivan UL; Simon, Thomas

in Statistics and Probability Letters (2006), 76(9), 907-912

Detailed reference viewed: 105 (13 UL)